# SDR IXXA2022041801

- Difficulty date: April 18, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767-200
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Beam
- Part number: 113T131312
- Part serial: NSN
- Condition: Gouged
- Location: Zone 600
- Part time: 83,617 hours, 36,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FLAP MITIGATION) RT WING #8 FLAP SUPPORT 1 2 3 BEAM HAS SMALL GOUGE INSIDE CENTER SECTION.
